Alert archive / Colorado / Special Weather Statements in 2025
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Jul 11, 2025, 6:21 PM MDT for Custer County, Colorado. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2025, 6:21 PM MDT (00:21 UTC)
- Expired
- Jul 11, 2025, 6:45 PM MDT
- In force
- 24 min
- Issued by
- NWS Pueblo, CO
- Hail
- 0.88 in
- Wind
- 55
County Custer County, CO
The radar
The Pueblo radar (KPUX), 111 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 6:45 PM MDT | HAIL 1.25 | 9 W San Isabel, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 0.4 hours before the alert went out and 308 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 92 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 4247 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
815
WWUS85 KPUB 120021
SPSPUB
Special Weather Statement
National Weather Service Pueblo CO
621 PM MDT Fri Jul 11 2025
COZ072-078>080-087-120045-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Wet Mountains above 10000 Ft CO-
621 PM MDT Fri Jul 11 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN HUERFANO AND
SOUTHEASTERN CUSTER COUNTIES THROUGH 645 PM MDT...
At 620 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles north of Gardner, or 40 miles southwest of Pueblo, moving south
at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of northwestern
Huerfano and southeastern Custer Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3806 10537 3808 10521 3783 10507 3779 10541
TIME...MOT...LOC 0020Z 351DEG 11KT 3800 10528
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
$$
EhrWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jul 11, 6:01 PM MDT, 20 minutes earlier. Its key messages:
- Showers and thunderstorms lasting through the evening over the southeast plains, marginal severe wx and local heavy rain possible.
- Cooler tomorrow with a lesser amount of showers and storms(some still strong w/locally heavy rain).
- Daily afternoon and evening shower and storms are expected through the long term period.
Area forecast discussion, Jul 11, 6:01 PM MDT, 20 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 601 PM MDT Fri Jul 11 2025 .KEY MESSAGES... - Showers and thunderstorms lasting through the evening over the southeast plains, marginal severe wx and local heavy rain possible. - Cooler tomorrow with a lesser amount of showers and storms(some still strong w/locally heavy rain). - Daily afternoon and evening shower and storms are expected through the long term period. && .SHORT TERM /THROUGH SATURDAY NIGHT/... Issued at 202 PM MDT Fri Jul 11 2025 Currently, early this afternoon scattered showers and thunderstorms were noted along mtns/plains interface with dry conditions elsewhere. Temps were in the 80s across nearly all of the plains with 70s valleys and 50s and 60s mtns. Mesoanalysis indicated about 500-1000 J/kg of CAPE were noted on the plains with 20-25 knts of shear. PWATs were about normal over the plains but it was quite dry over the interior valleys. Showers and tstorms will continue ot increase and push out onto the plains. Guidance continues to indicate it will be more of a later show as most of the storms will not get their acts together until early this evening over the plains. With just modest cape and shear available, primarily expect strong to marginally svr storms with some locally heavy rain possible. storms will move slowly east through the evening hours and I would not be too surprised to see several storms still ongoing across the far eastern plains around midnight. Any storms which train could cause some locally flooding issues over the eastern plains later this evening. Skies will likely remain rather cloudy tonight over the plains and some guidance keeps showers going well into the overnight hours. dry and clear conditions are anticipated over the mtns and valleys. For tomorrow, skies will gradually clear over the plains, and it will be rather very cool tomorrow as max temps are only expected to get into the 70s and 80s over the plains. The San Luis Valley may actually be warmer than the SE CO plains tomorrow due to the cooler air advecting onto the plains. There will likely be some showers and storms tomorrow, but once again it will be a late show due to the cooler air over the plains. Overall, the best areas of unstable air tomorrow will likely be along the mtns/plains interface, and this is where the best chance of precip will be tomorrow. Storms should clear relatively quickly tomorrow early evening. \/Hodanish && .LONG TERM /SUNDAY THROUGH FRIDAY/... Issued at 329 AM MDT Fri Jul 11 2025 Sunday - Thursday: Through the long term period, active weather is expected each day, as showers and storms impact portions of the region. Overall, not much has changed from previous long term forecast, with messy northwesterly to northerly expected to be in place as a ridge of high pressure sits across the southwestern US. While no major forcing is still expected, orographic forcing will be in place with this flow pattern, along with periods of enhanced forcing from frontal surges late in this period. With these forcing mechanisms, along with moisture still in place each day, daily afternoon and evening showers and thunderstorms are expected. The highest coverage of showers and storms is anticipated to remain along the mountains, where forcing will be maximized. With that said though, greater coverage is expected to expand across the plains around midweek next week as the aforementioned cold fronts push across the area. And like most summer days, a strong thunderstorm or two can't be ruled out, with frequent lightning, gusty outflow winds around 40 mph, small hail, and brief periods of heavy rain the most likely hazards with any more organized convection. Beyond all of that, breezy winds and increased afternoon and evening cloud cover are expected each day. Looking at temperatures, through Tuesday, near seasonal temperatures are anticipated for much of the area. Then for Wednesday and Thursday, a cool down to below seasonal values is expected thanks to the cold front passage. && .AVIATION /00Z TAFS THROUGH 00Z SUNDAY/... Issued at 554 PM MDT Fri Jul 11 2025 COS and PUB...Scattered showers and thunderstorms will affect the terminals through at least 03Z, with brief MVFR conditions possible in locally heavy rain, along with gusty outflow winds up to 40kts and small hail at the terminals. Another cold front will push south across the plains overnight, with developing moist upslope flow leading to low VFR to MVFR cigs at the terminals early Saturday morning. VFR cigs with chances of showers and storms for the afternoon at both terminals. ALS...VFR conditions with diurnal wind regimes at the terminal through the next 24 hours. There will be low end chances of storms at the terminal tomorrow afternoon, which would most likely produce gusty outflow winds. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...HODANISH/MOZLEY LONG TERM...SIMCOE AVIATION...MW
Hazardous weather outlook, Jul 11, 10:50 AM MDT, 7 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1050 AM MDT Fri Jul 11 2025 COZ058>089-093>099-121700- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1050 AM MDT Fri Jul 11 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon through Tonight Showers and thunderstorms will develop over the region later this afternoon, with the brunt of the activity occurring during the late afternoon time period, and lasting well into the evening hours. A few storms will likely become strong to severe, with hail near 1 inch in diameter and wind gusts in excess of 60 mph. The strongest storms are expected over the Palmer Divide, the Raton Mesa and the far eastern plains. In addition to the severe weather threat, there is more moisture in the atmosphere today, so locally heavy rainfall capable of causing localized flash flooding will be possible over all of the plains later today and into tonight. All storms will produce dangerous cloud to ground lightning. Thunderstorms will track east across the Plains and exit into Kansas late tonight into Saturday morning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Daily afternoon and evening showers and thunderstorms are expected Saturday through Thursday. Saturday has the highest chances of stronger storms, particularly across the eastern plains, with strong outflow winds up to 60 mph the primary hazard. Otherwise, the most likely hazards with any more organized storms will be gusty outflow winds around 40 mph, small hail, frequent lightning, and brief periods of heavy rain. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. Hodanish
In the hours before
Special weather statement, Jul 11, 5:17 PM MDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Pueblo CO
517 PM MDT Fri Jul 11 2025
COZ078>080-112345-
Wet Mountains between 6300 and 10000Ft CO-
Wet Mountain Valley Below 8500 Ft CO-Wet Mountains above 10000 Ft CO-
517 PM MDT Fri Jul 11 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL CUSTER COUNTY
THROUGH 545 PM MDT...
At 517 PM MDT, Doppler radar was tracking a strong thunderstorm just
northeast of Westcliffe, or 45 miles west of Pueblo, moving east at
5 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Silver Cliff, Westcliffe, and Rosita.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3810 10555 3825 10546 3823 10520 3799 10530
TIME...MOT...LOC 2317Z 291DEG 5KT 3816 10544
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
EPSpecial weather statement, Jul 11, 5:28 PM MDT, 53 minutes before
Special Weather Statement
National Weather Service Pueblo CO
528 PM MDT Fri Jul 11 2025
COZ081-082-120000-
Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
528 PM MDT Fri Jul 11 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN TELLER AND WEST CENTRAL
EL PASO COUNTIES THROUGH 600 PM MDT...
At 528 PM MDT, Doppler radar was tracking a strong thunderstorm near
Cripple Creek, or 17 miles west of Colorado Springs, moving east at
10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Cripple Creek, Victor, and Pikes Peak.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3870 10533 3882 10533 3886 10515 3886 10498
3870 10498
TIME...MOT...LOC 2328Z 279DEG 9KT 3882 10516
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, Jul 11, 5:33 PM MDT, 48 minutes before
Special Weather Statement
National Weather Service Pueblo CO
533 PM MDT Fri Jul 11 2025
COZ099-120000-
Springfield Vicinity/Baca County CO-
533 PM MDT Fri Jul 11 2025
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL BACA COUNTY THROUGH
600 PM MDT...
At 533 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pritchett, or 8 miles west of Springfield, moving east at 5 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Springfield and Pritchett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight MDT for
southeastern Colorado.
&&
LAT...LON 3729 10288 3748 10284 3748 10255 3721 10262
TIME...MOT...LOC 2333Z 281DEG 6KT 3738 10278
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EPSpecial weather statement, Jul 11, 5:41 PM MDT, 40 minutes before
Special Weather Statement
National Weather Service Pueblo CO
541 PM MDT Fri Jul 11 2025
COZ093-094-097-120015-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
La Junta Vicinity/Otero County CO-
541 PM MDT Fri Jul 11 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN OTERO...NORTHEASTERN LAS
ANIMAS AND SOUTHWESTERN BENT COUNTIES THROUGH 615 PM MDT...
At 540 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms near Higbee, or 21 miles south of North La Junta,
moving east at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Higbee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight MDT for
southeastern Colorado.
&&
LAT...LON 3754 10401 3774 10400 3778 10327 3752 10334
TIME...MOT...LOC 2340Z 283DEG 7KT 3767 10346
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EPSpecial weather statement, Jul 11, 5:44 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service Pueblo CO
544 PM MDT Fri Jul 11 2025
COZ078>080-120015-
Wet Mountains between 6300 and 10000Ft CO-
Wet Mountain Valley Below 8500 Ft CO-Wet Mountains above 10000 Ft CO-
544 PM MDT Fri Jul 11 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CUSTER COUNTY
THROUGH 615 PM MDT...
At 544 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles northeast of Crestone Peak, or 40 miles west of Pueblo, moving
southeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Silver Cliff and Rosita.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3809 10544 3817 10533 3809 10509 3794 10532
TIME...MOT...LOC 2344Z 317DEG 12KT 3811 10534
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, Jul 11, 6:21 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
621 PM MDT Fri Jul 11 2025
COZ072-078>080-087-120045-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Wet Mountains above 10000 Ft CO-
621 PM MDT Fri Jul 11 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN HUERFANO AND
SOUTHEASTERN CUSTER COUNTIES THROUGH 645 PM MDT...
At 620 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles north of Gardner, or 40 miles southwest of Pueblo, moving south
at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of northwestern
Huerfano and southeastern Custer Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3806 10537 3808 10521 3783 10507 3779 10541
TIME...MOT...LOC 0020Z 351DEG 11KT 3800 10528
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EhrThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 6:00 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas, Otero | 30 min |
| Jul 11, 6:04 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 26 min |
| Jul 11, 6:10 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 35 min |
| Jul 11, 6:17 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 28 min |
| Jul 11, 6:25 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Huerfano | 35 min |
| Jul 11, 6:29 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 31 min |
| Jul 11, 6:30 PM MDT | Special Weather Statement | PUB | Pueblo | 30 min |
| Jul 11, 6:42 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 33 min |
| Jul 11, 6:43 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Pueblo | 32 min |
| Jul 11, 6:48 PM MDT | Severe Thunderstorm Warning | PUB | Custer | 27 min |
| Jul 11, 7:00 PM MDT | Special Weather Statement | PUB | Huerfano | 30 min |
| Jul 11, 7:10 PM MDT | Special Weather Statement | PUB | Baca | 35 min |
| Jul 11, 7:15 PM MDT | Flash Flood Warning | PUB | Otero, Pueblo | 3 hr |
| Jul 11, 7:18 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 27 min |
| Jul 11, 7:20 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 25 min |
| Jul 11, 7:29 PM MDT | Special Weather Statement | PUB | Bent | 31 min |
| Jul 11, 7:43 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 32 min |
| Jul 11, 8:01 PM MDT | Special Weather Statement | PUB | Bent | 29 min |
| Jul 11, 8:05 PM MDT | Special Weather Statement | PUB | Huerfano | 25 min |
| Jul 11, 8:16 PM MDT | Special Weather Statement | PUB | Bent | 29 min |
| Jul 11, 8:24 PM MDT | Special Weather Statement | PUB | Crowley | 36 min |
| Jul 11, 8:33 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa | 27 min |
| Jul 11, 8:45 PM MDT | Special Weather Statement | PUB | Bent | 30 min |
| Jul 11, 8:54 PM MDT | Special Weather Statement | PUB | Crowley | 36 min |
| Jul 11, 8:57 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 33 min |
| Jul 11, 9:01 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 29 min |
| Jul 11, 9:29 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 31 min |
| Jul 11, 10:00 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 30 min |
| Jul 11, 10:30 PM MDT | Special Weather Statement | PUB | Kiowa | 30 min |
| Jul 11, 10:55 PM MDT | Special Weather Statement | PUB | Prowers | 35 min |
| Jul 12, 2:28 PM MDT | Special Weather Statement | PUB | Rio Grande | 32 min |
| Jul 12, 3:01 PM MDT | Special Weather Statement | PUB | Teller | 29 min |
| Jul 12, 3:22 PM MDT | Special Weather Statement | PUB | Fremont | 23 min |
| Jul 12, 3:32 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Teller | 28 min |
| Jul 12, 3:45 PM MDT | Special Weather Statement | PUB | Costilla | 30 min |
| Jul 12, 3:56 PM MDT | Special Weather Statement | PUB | Fremont | 34 min |
| Jul 12, 4:02 PM MDT | Special Weather Statement | PUB | Fremont | 28 min |
| Jul 12, 4:23 PM MDT | Special Weather Statement | PUB | Costilla | 37 min |
| Jul 12, 4:31 PM MDT | Severe Thunderstorm Warning | PUB | Costilla, Huerfano, Las Animas | 29 min |
| Jul 12, 4:52 PM MDT | Special Weather Statement | PUB | Custer | 23 min |
| Jul 12, 4:56 PM MDT | Severe Thunderstorm Warning | PUB | Costilla, Huerfano, Las Animas | 34 min |
| Jul 12, 5:11 PM MDT | Special Weather Statement | PUB | Custer | 34 min |
| Jul 12, 5:26 PM MDT | Special Weather Statement | PUB | Costilla | 34 min |
| Jul 12, 5:29 PM MDT | Special Weather Statement | PUB | Alamosa | 31 min |
| Jul 12, 5:45 PM MDT | Special Weather Statement | PUB | Huerfano | 30 min |
| Jul 12, 5:53 PM MDT | Flash Flood Warning | PUB | Costilla, Huerfano | 3 hr |
Nearby
Special Weather Statements in Colorado, 2025Every special weather statement in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.